# SDR ASAA2013061595120

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,746 hours, 6,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL EXTINGUISHED WHEN MASTER CAUTION PRESSED.  ACFT GROUNDED.  PACK ZONE TEMP CONT TESTS SHOW NO FAULTS ON PREVIOUS FLTS & CURRENT FAULTS.  REF MM 21-61-00-700-806-002.  CLEANED AFT CABIN TEMP SENSOR FILTER REF MM 21-61-06-100-801. OPS CK OK.  RAN PACKS FOR 20 MIN.  ETOPS VERIFIED GROUND OPS CK OF AFT CABIN ZONE TEMP CONT.  NO LIGHTS ON RECALL.  TEMP CONT NORMAL.  NO HISTORY 30 DAYS ON AFT ZONE TEMP.
